# SDR SWAA2015072942297

- Difficulty date: July 28, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 15,601 hours, 9,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 02002000
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EXIT SIGN LENS LOOSE.  SECURED LENS IAW EA.
